What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Jul 9, 11:20 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 9, 11:20 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1220 AM CDT Sat Jul 10 2021
...AVIATION UPDATE...
.DISCUSSION...(This evening through Friday)
Issued at 500 PM CDT Fri Jul 9 2021
Main forecast concern is the potential for severe thunderstorms
tonight and Saturday and ongoing hot/humid conditions.
Uncomfortably hot and humid conditions have come to fruition this
afternoon across the entire area, with some areas even climbing
into the dangerously hot and humid range with heat indices near
105F. The highest HI's are across north central KS, but even some
areas further N from GRI to JYR are near 105F, owing to weaker
mixing and strong evapotranspiration. One could argue conditions
are actually worse along I-80 than north central KS due to much
lighter wind speeds. Luckily, though, this is a one day ordeal, as
much cooler conditions arrive behind a cold front tonight. The
ongoing Heat Advisory is on track to expire at 01Z this eve.
Severe thunderstorms are forecast to become an increasingly
greater concern by mid to late evening and continue into the
overnight. Will start by saying the overall severe threat has
seemingly increased compared to 24 hrs ago, and there is some
concern that at least portions of the CWA could see significantly
high wind gusts of 70+ MPH. The main change from last couple of
forecasts is that instability has trended higher, and further W.
For example, HRRR MLCAPE for the LXN area at 00Z this eve has
trended from 2000-2500 J/kg on yesterday's 12Z and 18Z HRRR, to
over 3500 J/kg on latest HRRR runs. This seems reasonable given
Tds that have held firm in the low 70s, even around LXN where
models progged Tds to fall into the low 60s by aftn. The higher
instability values also extend further W into central and western
Neb. This should make it easier for activity in the W Panhandle
now to organize into a forward propagating MCS and maintain it's
intensity as it moves E thru the late eve and overnight. Shear is
not lacking, and is actually quite impressive for July as a
50-60kt H5 speed max overspreads the instability axis. Magnitude
of instability and shear now argue for a decent potential of sig
severe, but this will also depend on how convective activity
evolves W of here this eve. HRRR and NAMNest simulated
reflectivity and sfc wind gust output have suggested a trend
towards a more organized event, and more linear, which are usually
good signals for at least localized significant wind gusts. Don't
want to discount the hail potential, either, but this will
largely depend on storm mode. Some embedded supercells within a
broader line are certainly possible. Also, forecast 0-3km shear
vector magnitude and orientation, along with rich low level
moisture, suggest some brief QLCS spin-ups can't be ruled out
either. Quick storm motions are expected, which should keep the
heavy rain potential fairly low. One area to watch would be from
Ord to Geneva as these areas received rainfall last night, but
overall, most of the area has been dry of late. A more likely
hydro scenario would be short- lived urban issues due to brief but
torrential downpours. Model MUCAPE progs suggest the first round
will scour much of the area of its instability prior to 06Z, but
just enough CAPE may linger to combine with additional vort lobes,
continued strong effective deep layer shear, and lowering
freezing levels to keep a hail threat going a few hrs longer.
Saturday continues to look like a messy day with off and on
scattered tstms possible pretty much everywhere and at any time as
several vort lobes rotate into the deepening trough over IA/MO.
Much cooler mid level temps will essentially leave the entire area
uncapped to any sort of sfc heating, so may see an uptick on
convective coverage/intensity as early as 16Z to 18Z. 1-2K J/kg
of CAPE and 25-30kt of deep layer shear may be enough to support
some iso pulse-type marginally severe tstms (nickel-quarter size
hail) given seasonably low WBZ levels, esp across roughly S half
of CWA. Lgtn and hvy downpours (PWATs linger near 1.5" and tall,
skinny CAPE) will likely be greatest concern for those with
outdoor plans. Expect decr coverage/intensity thru the eve as
daytime heating fades. Highs will be much cooler and range from
mid 70s N, to mid 80s S.
Sunday continues to look like the best day of the weekend. Models
are still a bit mixed with regards to position of upper low and
thus how far W moisture will wrap around. Have some slgt chc PoPs
lingering over E third of CWA thru the AM, and may need to extend
into PM hrs if trends from 15Z RAP and 18Z GFS continue, but
NAM and EC are drier. Regardless, overall pcpn chcs are much lower
Sun compared to Sat and Sun will still be pleasant with highs in
the 70s/80s and low humidity. Wind will start off the day on the
breezy side (so may even be a bit chilly in the AM), then
gradually decline thru the aftn and esp eve.
Little time spend on the extended periods. Mon and Tue are still
mainly dry with highs climbing from the 80s into the 90s. Pattern
may turn unsettled for middle to later portions of next week, but
confidence on details are low attm.
&&
.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Sunday)
Issued at 1211 AM CDT Sat Jul 10 2021
Main concern tonight will be another round of TSRA moving through
TAF sites. Winds are still feeling the effects of the first round
of TSRA and will amend once winds find a predominate direction.
Model guidance has northerly already, but obs around the area are
all over the place. After 2nd round moves through will have to
watch cloud heights as some of the models are trying to bring in
MVFR ceilings. Will keep a mention of VCTS for afternoon
convection.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
DISCUSSION...Thies
AVIATION...Beda
Hazardous weather outlook, Jul 9, 7:11 PM CST, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
811 PM CDT Fri Jul 9 2021
KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
811 PM CDT Fri Jul 9 2021
This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.
.DAY ONE...Tonight.
Late this evening and overnight, a complex of strong to severe
thunderstorms are expected to move in from the west. The leading
edge of this complex will be the strongest and may continue wind
gusts up to 75 MPH, golf ball size hail, and torrential downpours.
This activity is expected to move across the area through around
1 AM. After 1 AM, scattered thunderstorms will be possible off and
on through the remainder of the overnight. Some of these storms
may also be strong to severe through 4 AM, but the overall severe
threat after 1 AM looks to be lower and more isolated.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Scattered thunderstorm coverage is then expected off and on for
much of the day Saturday and Saturday night. A few strong storms
can't be ruled out during the afternoon and early evening
Saturday, with the main threat being marginally severe hail.
A few lingering non-severe thunderstorms are possible southeast
of the Tri Cities Sunday morning.
More thunderstorms are possible Tuesday night through Thursday.
Predictability is too low to determine severe potential at this
time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed tonight, mainly between 8 PM and
1 AM, but possibly as late as 4 AM.
&&
More information may be obtained at the following web page:
https://www.weather.gov/hastings
In the hours before
Local storm report, Jul 10, 12:05 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
105 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG ELM CREEK 40.72N 99.38W
07/09/2021 BUFFALO NE PUBLIC
REPORT RECEIVED VIA FACEBOOK OF AN 18FT
TRAILER BEING ROLLED INTO AN ALLEY, AND A
PORTION OF THE NEIGHBORS GARAGE ROOF WAS
TORN OFF AND LANDED IN THEIR YARD.
&&
ADPLocal storm report, Jul 10, 12:22 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
122 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG SUTTON 40.61N 97.86W
07/09/2021 CLAY NE EMERGENCY MNGR
EM REPORTS MANY LARGE LIMBS AND TREES
DOWNED. POWER AND CELL COVERAGE OUT FOR A
LARGE PART OF THE COUNTY.
&&
ADPLocal storm report, Jul 10, 12:24 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
124 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG DAVENPORT 40.31N 97.81W
07/09/2021 THAYER NE EMERGENCY MNGR
TREE LIMBS OF 4 TO 10 INCHES IN DIAMETER
DOWNED IN DAVENPORT AND OTHER PARTS OF
THAYER COUNTY.
&&
ADPSpecial weather statement, Jul 10, 12:27 AM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
127 AM CDT Sat Jul 10 2021
NEZ060-061-072-073-082-083-100715-
Buffalo NE-Phelps NE-Harlan NE-Dawson NE-Gosper NE-Furnas NE-
127 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS...WESTERN BUFFALO...
GOSPER...DAWSON...FURNAS AND NORTHERN HARLAN COUNTIES UNTIL 215 AM
CDT...
At 127 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Anselmo to Cozad to 13
miles southwest of Curtis. Movement was southeast at 55 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Strong thunderstorms will be near...
Cozad and Willow Island around 130 AM CDT.
Lexington and Johnson Lake around 140 AM CDT.
Other locations in the path of these storms include Overton,
Cambridge, Bertrand, Loomis, Wilsonville, Holdrege, Funk and Hendley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and central Nebraska.
LAT...LON 4104 10022 4105 9913 4050 9918 4024 9927
4004 9964 4000 10019 4035 10020 4035 10010
4044 10009 4044 9998 4070 9998 4070 10022
TIME...MOT...LOC 0627Z 305DEG 49KT 4169 9994 4087 10000 4049 10067
MangelsLocal storm report, Jul 10, 12:32 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
132 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND GST 3 NNW GOTHENBURG 40.97N 100.19W
07/09/2021 M71 MPH DAWSON NE MESONET
DAVIS WEATHERLINK STATION.
0934 PM TSTM WND GST 1 NNE COZAD 40.87N 99.98W
07/09/2021 M64 MPH DAWSON NE MESONET
DAVIS WEATHERLINK STATION.
0935 PM TSTM WND GST 1 NNE COZAD 40.87N 99.98W
07/09/2021 M65 MPH DAWSON NE MESONET
DAVIS WEATHERLINK STATION.
0944 PM TSTM WND GST 1 NNE COZAD 40.87N 99.98W
07/09/2021 M75 MPH DAWSON NE MESONET
DAVIS WEATHERLINK STATION.
0955 PM TSTM WND GST LEXINGTON AIRPORT 40.79N 99.77W
07/09/2021 M67 MPH DAWSON NE AWOS
0958 PM TSTM WND GST 3 W SUMNER 40.95N 99.56W
07/09/2021 M70 MPH DAWSON NE MESONET
DAVIS WEATHERLINK STATION.
1010 PM TSTM WND DMG 2 S ELM CREEK 40.69N 99.38W
07/09/2021 BUFFALO NE LAW ENFORCEMENT
REPORT VIA TWITTER OF AN OVERTURNED SEMI
NEAR THE ELM CREEK EXIT. RESPONDER REPORTED
NEAR ZERO VISIBILITY DUE TO WIND AND BLOWING
DUST.
1010 PM TSTM WND DMG ELM CREEK 40.72N 99.38W
07/09/2021 BUFFALO NE PUBLIC
REPORT RECEIVED VIA FACEBOOK OF AN 18FT
TRAILER BEING ROLLED INTO AN ALLEY, AND A
PORTION OF THE NEIGHBORS GARAGE ROOF WAS
TORN OFF AND LANDED IN THEIR YARD.
1010 PM TSTM WND DMG ELM CREEK 40.72N 99.38W
07/09/2021 BUFFALO NE EMERGENCY MNGR
DOWNED TREE LIMBS AND POWER OUTAGES IN THE
AREA. ONE RESIDENCE HAD TRAILER AND ROOF
DAMAGE. REPORT OF TRAILERS AND CAMPERS BLOWN
OVER ON INTERSTATE 80 IN THE ELM CREEK FIRE
DISTRICT.
1011 PM TSTM WND GST 2 ESE OVERTON 40.73N 99.49W
07/09/2021 E78 MPH DAWSON NE MESONET
UP MESONET SOUTHEAST OF OVERTON.
1012 PM TSTM WND GST 8 NW WOOD RIVER 40.91N 98.71W
07/09/2021 M64 MPH HALL NE MESONET
1012 PM TSTM WND GST 8 SW CAIRO 40.92N 98.72W
07/09/2021 M64 MPH BUFFALO NE MESONET
1014 PM TSTM WND GST 1 N RIVERDALE 40.80N 99.16W
07/09/2021 M66 MPH BUFFALO NE MESONET
1016 PM TSTM WND GST 2 S RIVERDALE 40.76N 99.16W
07/09/2021 M59 MPH BUFFALO NE MESONET
1017 PM TSTM WND GST 2 N ATLANTA 40.40N 99.46W
07/09/2021 M58 MPH PHELPS NE MESONET
1017 PM TSTM WND GST 4 NNE HOLDREGE 40.50N 99.34W
07/09/2021 M59 MPH PHELPS NE MESONET
1018 PM TSTM WND GST EDISON 40.28N 99.78W
07/09/2021 M62 MPH FURNAS NE TRAINED SPOTTER
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM EDISON. ON THE THUNDERSTORM OUTFLOW.
1021 PM TSTM WND GST ODESSA 40.70N 99.26W
07/09/2021 E60 MPH BUFFALO NE PUBLIC
REPORT FROM TWITTER.
1022 PM TSTM WND GST 1 N KEARNEY 40.72N 99.08W
07/09/2021 E65 MPH BUFFALO NE EMERGENCY MNGR
EST 60MPH PLUS FROM EM.
1024 PM TSTM WND GST 2 NNE KEARNEY 40.73N 99.07W
07/09/2021 M66 MPH BUFFALO NE MESONET
1025 PM TSTM WND DMG KEARNEY 40.71N 99.09W
07/09/2021 BUFFALO NE EMERGENCY MNGR
DOWNED TREE LIMBS AND POWER OUTAGES IN
KEARNEY, SEVERAL TREES SNAPPED OFF AT BASE.
A TREE FELL ONTO A HOME AND VEHICLE, AND
SOME DAMAGE TO SIDING AND FENCES WAS
REPORTED.
1026 PM TSTM WND GST KEARNEY AIRPORT 40.73N 99.02W
07/09/2021 M63 MPH BUFFALO NE AWOS
1030 PM TSTM WND DMG HOLDREGE 40.44N 99.38W
07/09/2021 PHELPS NE EMERGENCY MNGR
POWER OUT IN PART OF HOLDREGE. POWER POLES
SNAPPED. TIME ESTIMATED.
1030 PM TSTM WND DMG 1 SSE KEARNEY 40.69N 99.08W
07/09/2021 BUFFALO NE EMERGENCY MNGR
PART OF TREE BLOCKING ROAD ON 18TH AND C ST.
1030 PM TSTM WND GST GRAND ISLAND AIRPORT 40.97N 98.31W
07/09/2021 M84 MPH HALL NE ASOS
1034 PM TSTM WND GST 1 NW WOOD RIVER 40.83N 98.60W
07/09/2021 M66 MPH HALL NE MESONET
KNEWOODR14.
1035 PM TSTM WND GST DONIPHAN 40.77N 98.37W
07/09/2021 M61 MPH HALL NE NWS EMPLOYEE
1038 PM TSTM WND GST 7 W MACON 40.20N 99.09W
07/09/2021 M61 MPH FRANKLIN NE MESONET
1038 PM TSTM WND GST 3 ESE KEARNEY 40.68N 99.04W
07/09/2021 M68 MPH BUFFALO NE MESONET
1040 PM TSTM WND GST 2 SW CHAPMAN 41.01N 98.19W
07/09/2021 M66 MPH MERRICK NE MESONET
1040 PM HAIL WILCOX 40.36N 99.17W
07/09/2021 U0.75 INCH KEARNEY NE PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1041 PM TSTM WND GST 4 WSW WOOD RIVER 40.80N 98.66W
07/09/2021 M63 MPH HALL NE MESONET
1043 PM TSTM WND DMG KEARNEY 40.70N 99.09W
07/09/2021 BUFFALO NE TRAINED SPOTTER
POWER OUTAGES REPORTED NE PART OF KEARNEY,
TWIGS TO 3-4 INCH TREE BRANCHES DOWN ALSO.
5TH AND 25TH TREE BRANCH BLOCKING WEST BOUND
LANES.
1043 PM TSTM WND GST 1 ESE DONIPHAN 40.77N 98.36W
07/09/2021 M71 MPH HALL NE MESONET
1045 PM TSTM WND GST HOLDREGE AIRPORT 40.45N 99.34W
07/09/2021 E54 MPH PHELPS NE AWOS
1047 PM TSTM WND GST HASTINGS NWS OFFICE 40.65N 98.38W
07/09/2021 M61 MPH ADAMS NE MESONET
PEAK WIND OFF OF DAVIS STATION AT THE
OFFICE.
1047 PM TSTM WND GST TRUMBULL 40.68N 98.27W
07/09/2021 E60 MPH CLAY NE TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE NEAR 60 MPH,
RELAYED VIA EM.
1049 PM TSTM WND DMG HASTINGS 40.59N 98.39W
07/09/2021 ADAMS NE EMERGENCY MNGR
EM REPORTS TREES ACROSS THE ROADS IN
HASTINGS PROPER.
1050 PM TSTM WND DMG 2 E KEARNEY 40.70N 99.05W
07/09/2021 BUFFALO NE EMERGENCY MNGR
EAST SIDE OF KEARNEY HWY 30 BLOCKED BY
FALLEN TREE. POWER LINES DOWN AND SEVERAL
TRANSFORMERS BLOWN IN TOWN. SEVERAL FIRES
DUE TO POWER LINES DOWN.
1053 PM TSTM WND DMG PHILLIPS 40.90N 98.21W
07/09/2021 HAMILTON NE EMERGENCY MNGR
POWER REPORTED OUT IN THE TOWN OF PHILLIPS.
1054 PM TSTM WND GST 2 W AURORA 40.87N 98.05W
07/09/2021 M78 MPH HAMILTON NE MESONET
DAVIS WEATHERLINK.
1054 PM TSTM WND GST 1 SW ROSELAND 40.46N 98.57W
07/09/2021 E58 MPH ADAMS NE MESONET
KNEROSEL2.
1055 PM TSTM WND DMG 4 SW AURORA 40.83N 98.07W
07/09/2021 HAMILTON NE EMERGENCY MNGR
EM RELAYED REPORT OF A LARGE TRANSMISSION
POWER LINE DOWNED 4 MILES SOUTHWEST OF
AURORA. WIND GUSTS ESTIMATED TO BE NEAR 80
MPH. TIME BASED ON NEARBY MESONET REPORT.
1056 PM TSTM WND GST HASTINGS AIRPORT 40.60N 98.43W
07/09/2021 M63 MPH ADAMS NE ASOS
1057 PM TSTM WND GST 2 N PAULINE 40.45N 98.34W
07/09/2021 E70 MPH ADAMS NE NWS EMPLOYEE
ESTIMATE OF 60-70 MPH WIND GUSTS.
1057 PM TSTM WND DMG AURORA 40.87N 98.00W
07/09/2021 HAMILTON NE EMERGENCY MNGR
NUMEROUS TREE LIMBS OF 4 TO 6 INCHES DOWNED
IN AURORA. TIME ESTIMATED FROM OTHER
REPORTS.
1057 PM TSTM WND GST AURORA 40.87N 98.00W
07/09/2021 M64 MPH HAMILTON NE MESONET
DAVIS WEATHERLINK.
1058 PM TSTM WND DMG 3 W AURORA 40.86N 98.07W
07/09/2021 HAMILTON NE EMERGENCY MNGR
SEMI BLOWN OVER NEAR AT I-80 AND AURORA
EXIT.
1058 PM TSTM WND DMG 3 N GILTNER 40.82N 98.15W
07/09/2021 HAMILTON NE EMERGENCY MNGR
SEMI BLOWN OVER AT I-80 AND GILTNER.
1100 PM TSTM WND GST 4 NW STOCKHAM 40.76N 98.00W
07/09/2021 M80 MPH HAMILTON NE PUBLIC
1101 PM TSTM WND GST HARVARD 40.63N 98.10W
07/09/2021 M65 MPH CLAY NE MESONET
1103 PM TSTM WND GST 1 NE HAMPTON 40.89N 97.87W
07/09/2021 E65 MPH HAMILTON NE EMERGENCY MNGR
RELAYED VIA EMERGENCY MANAGER.
1104 PM TSTM WND GST 4 SW HARVARD 40.57N 98.14W
07/09/2021 M59 MPH CLAY NE MESONET
PEAK 2M GUST ON NEBRASKA MESONET. TIME
ESTIMATED FROM RADAR.
1105 PM TSTM WND GST 6 ESE CLAY CENTER 40.50N 97.94W
07/09/2021 E70 MPH CLAY NE CO-OP OBSERVER
EST 70MPH WIND GUSTS.
1109 PM TSTM WND GST 2 WNW FAIRFIELD 40.45N 98.14W
07/09/2021 M76 MPH CLAY NE MESONET
1110 PM TSTM WND GST 2 ENE HENDERSON 40.79N 97.78W
07/09/2021 E60 MPH YORK NE MESONET
1111 PM TSTM WND GST 4 NE FAIRFIELD 40.47N 98.05W
07/09/2021 M61 MPH CLAY NE MESONET
1114 PM TSTM WND DMG 3 N AURORA 40.90N 98.01W
07/09/2021 HAMILTON NE EMERGENCY MNGR
REPORTED POWER OUTAGES THROUGHOUT DIFFERENT
AREAS OF RURAL HAMILTON COUNTY.
1115 PM TSTM WND DMG SUTTON 40.61N 97.86W
07/09/2021 CLAY NE EMERGENCY MNGR
EM REPORTS MANY LARGE LIMBS AND TREES
DOWNED. POWER AND CELL COVERAGE OUT FOR A
LARGE PART OF THE COUNTY.
1117 PM TSTM WND GST 5 W DAVENPORT 40.31N 97.90W
07/09/2021 M63 MPH NUCKOLLS NE MESONET
1118 PM TSTM WND DMG SUTTON 40.61N 97.86W
07/09/2021 CLAY NE EMERGENCY MNGR
EXTENSIVE TREE DAMAGE DOWN IN SUTTON. POWER
OUT IN ALL OF HARVARD, SOME OF CLAY CENTER,
SOME OF SUTTON.
1120 PM TSTM WND DMG DAVENPORT 40.31N 97.81W
07/09/2021 THAYER NE EMERGENCY MNGR
TREE LIMBS OF 4 TO 10 INCHES IN DIAMETER
DOWNED IN DAVENPORT AND OTHER PARTS OF
THAYER COUNTY.
1120 PM TSTM WND GST 3 W YORK 40.88N 97.66W
07/09/2021 M71 MPH YORK NE MESONET
DAVIS WEATHERLINK. TIME ESTIMATED FROM
RADAR.
1121 PM TSTM WND GST 2 SSE DAVENPORT 40.28N 97.80W
07/09/2021 M59 MPH THAYER NE MESONET
1125 PM TSTM WND GST 2 SSE DAVENPORT 40.28N 97.80W
07/09/2021 M63 MPH THAYER NE MESONET
1125 PM TSTM WND GST 3 NE SHELBY 41.22N 97.39W
07/09/2021 E60 MPH POLK NE CO-OP OBSERVER
ESTIMATE OF 50-60 MPH WIND GUSTS.
1128 PM TSTM WND GST 3 SSW SHICKLEY 40.37N 97.75W
07/09/2021 M60 MPH FILLMORE NE MESONET
DAVIS WEATHERLINK.
1130 PM TSTM WND GST MCCOOL JUNCTION 40.74N 97.60W
07/09/2021 E60 MPH YORK NE FIRE DEPT/RESCUE
FIRE CHIEF EST 60MPH WIND GUSTS.
1130 PM TSTM WND GST 3 SSW SHICKLEY 40.37N 97.75W
07/09/2021 M60 MPH FILLMORE NE MESONET
1130 PM TSTM WND GST 1 NNW STRANG 40.42N 97.59W
07/09/2021 M59 MPH FILLMORE NE MESONET
DAVIS WEATHERLINK.
1131 PM TSTM WND GST YORK AIRPORT 40.89N 97.62W
07/09/2021 M64 MPH YORK NE AWOS
1134 PM TSTM WND DMG CARLETON 40.30N 97.68W
07/09/2021 THAYER NE LAW ENFORCEMENT
TREE DAMAGE REPORTED IN CARLETON, INCLUDING
A LIMB 10 INCHES IN DIAMETER.
1134 PM TSTM WND GST 3 SE SHICKLEY 40.38N 97.69W
07/09/2021 E58 MPH FILLMORE NE PUBLIC
DAVIS WEATHERLINK.
1137 PM TSTM WND GST 3 ESE CARLETON 40.28N 97.62W
07/09/2021 M71 MPH THAYER NE MESONET
1141 PM TSTM WND GST 4 NE BELVIDERE 40.29N 97.50W
07/09/2021 M59 MPH THAYER NE MESONET
1145 PM TSTM WND GST 3 E STRANG 40.41N 97.54W
07/09/2021 M62 MPH FILLMORE NE MESONET
KNESTRAN3.
1145 PM TSTM WND GST 3 ESE BELVIDERE 40.24N 97.50W
07/09/2021 M67 MPH THAYER NE MESONET
1145 PM TSTM WND GST BRUNING 40.34N 97.56W
07/09/2021 E70 MPH THAYER NE TRAINED SPOTTER
EST WINDS 65 TO 70MPH AND COULD OF GUSTED AS
HIGH AS 80MPH. TREE LIMBS DOWN IN TOWN.
1145 PM TSTM WND GST 4 ESE GENEVA 40.51N 97.52W
07/09/2021 M69 MPH FILLMORE NE MESONET
DAVIS WEATHERLINK.
1151 PM TSTM WND DMG HENDERSON 40.78N 97.81W
07/09/2021 YORK NE TRAINED SPOTTER
SEVERAL LARGE TREES DOWN IN HENDERSON, HARD
TO MOVE AROUND TOWN DUE TO TREES BLOCKING
ROADS.
&&Special weather statement, Jul 10, 1:18 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Hastings NE
218 AM CDT Sat Jul 10 2021
KSZ005-NEZ082-083-100800-
Phillips KS-Harlan NE-Furnas NE-
218 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR PHILLIPS...FURNAS AND SOUTHERN
HARLAN COUNTIES UNTIL 300 AM CDT...
At 218 AM CDT, Doppler radar was tracking a strong thunderstorm near
Beaver City, or 17 miles north of Norton, moving southeast at 50 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Long Island, Prairie View, Woodruff and Phillipsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central Nebraska.
LAT...LON 4009 10019 4028 10002 4031 9969 4011 9918
4000 9919 4000 9917 3961 9913 3966 9963
4000 9963 4000 10019
TIME...MOT...LOC 0718Z 303DEG 45KT 4009 9986
Mangels